Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

The fundamental theorem and Maschke’s theorem in the category of relative Hom-Hopf modules

Tom 144 / 2016

Yuanyuan Chen, Zhongwei Wang, Liangyun Zhang Colloquium Mathematicum 144 (2016), 55-71 MSC: 16T05, 16T25, 17A30. DOI: 10.4064/cm6514-11-2015 Opublikowany online: 17 February 2016

Streszczenie

We introduce the concept of relative Hom-Hopf modules and investigate their structure in a monoidal category $\widetilde{\mathcal{H}}(\mathcal{M}_{k})$. More particularly, the fundamental theorem for relative Hom-Hopf modules is proved under the assumption that the Hom-comodule algebra is cleft. Moreover, Maschke’s theorem for relative Hom-Hopf modules is established when there is a multiplicative total Hom-integral.

Autorzy

  • Yuanyuan ChenCollege of Science
    Nanjing Agricultural University
    Nanjing 210095, P.R. China
  • Zhongwei WangDepartment of Basic Science
    Jinling Institute of Technology
    Nanjing 210069, P.R. China
  • Liangyun ZhangCollege of Science
    Nanjing Agricultural University
    Nanjing 210095, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek